MAUDE Adverse Event Report: HALYARD - IRVINE SURGPN,CBI006,CBCMBO,-,OQ,5; ELASTOMERIC - COMBO

HALYARD - IRVINE SURGPN,CBI006,CBCMBO,-,OQ,5; ELASTOMERIC - COMBO
Model Number CBI006
Medical Device Problem Codes Break (1069); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, 0202409982, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.One sample device was returned for evaluation.Upon completion of the sample evaluation; a follow-up report will be filed.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Fill volume: 440 ml, flow rate: 2-14 ml/hour with bolus 5 ml (filling time of 30 minutes).A report was received from france stating, the diffuser was emptied much faster than expected.Instead of 48-hours, it lasted 24-hours.The pump was used on a patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
The pump was returned empty.A baxa repeater pump was used to refill the pump with 400ml of 0.9% saline.The pinch clamp was opened and the pump infused at all selectable flow rates.A visual observation found that the priming key was left in the patient care analgesic.Flow accuracy testing was performed with the saf set to 14ml/hr.After 21.5 hours of testing, the pump yielded a flow rate of 18.67ml/hr which is above specifications with a +/- 20% tolerance.Pressure pot testing was performed on the selected-a-flow unit flow rates 2ml/hr, 4ml/hr, 8ml/hr and 14ml/hr without the filter.The pca was clamped off for this test.The saf unit was detached from the pump.The saf unit was connected to a pressure gauge.The average bladder pressure used was 8.22psi.The saf flow rate 2ml/hr yielded a flow rate of 2.08ml/hr, which is within specifications with a +/-20% tolerance.Flow rate 4ml/hr yielded a flow rate of 3.9ml/hr which is within specifications with a +/- 20% tolerance.Flow rate 8ml/hr yielded a flow rate of 7.41ml/hr which is within specifications with a +/- 20% tolerance.Flow rate 14ml/hr yielded a flow rate of 12.95ml/hr which is within specifications with a +/- 20% tolerance.The investigation summary concluded that a fast flow was observed due to the red prime key not being removed from the pca.The empty pump was refilled to nominal volume.During the flow accuracy test, the pump had a flow rate that was above specification with a +/- 20% tolerance.However, during pressure pot testing, all flow rates met specifications using the average bladder pressure, with the pca clamped off.Root cause could not be determined.All information reasonably known as of 16-jun-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
SURGPN,CBI006,CBCMBO,-,OQ,5
Common Device Name
ELASTOMERIC - COMBO
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6393518
Report Number2026095-2017-00040
Device Sequence Number13581130
Product Code MEB
UDI-Device Identifier10680651134834
UDI-Public10680651134834
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Expiration Date03/31/2018
Device Model NumberCBI006
Device Catalogue Number101348300
Device Lot Number0202409982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/09/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2017
Supplement Report FDA Received Date06/21/2017
Patient Sequence Number1